# SDR 98UAL900369

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgicu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  NR 1 LGICU FAULT.  RETURNED TO ATL.  NORMAL LANDING.  *S/D*  FOUND TARGET FOR PROX SENSOR 24GA LOOSE OR MISSING.  RETORQUED BOLT AT BRACKET, OP CHECKS GOOD.
